# SDR HEEA083041

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- Aircraft time: 7,870 hours
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 02000002
- Part serial: 051
- Condition: Malfunctioned
- Location: Comm Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHELAN AMPLIFIER BLOWING THE FUSE. REPLACED FUSE Q7, Q8 TRANSISTORS DUE TO SHORTED.  REPAIRED.  BENCH CHECK GOOD.
